MAUDE Adverse Event Report: COVIDIEN MFG DC BOULDER FORCE EZ; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

COVIDIEN MFG DC BOULDER FORCE EZ; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number FORCEEZ-8C
Medical Device Problem Code Fire (1245)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during the laparoscopic radical gastric cancer surgery, the electrocoagulation hook was fired, exploded and the wire was blown off when used for hemostasis.The device was stopped and replaced with other high-frequency dissector for surgery.The explosion of the wire was in the grip of surgeon's right hand that caused the physician to be frightened.

Brand Name
FORCE EZ
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
COVIDIEN MFG DC BOULDER
5920 longbow dr
boulder CO 80301 3299
MDR Report Key11600482
Report Number1717344-2021-00491
Device Sequence Number17049403
Product Code GEI
UDI-Device Identifier10884521512085
UDI-Public10884521512085
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K944602
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFORCEEZ-8C
Device Catalogue NumberFORCEEZ-8C
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2021
Initial Report FDA Received Date03/31/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age77 YR